A 21-year-old female asked:
Disclaimer

Switched bc pill from Diane 35 to Yasmin this month. Had a lighter period than I used to have on Diane 35, should I be worried? Is it normal?

1 doctor answer
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Lighter periods: Lighter periods are a benefit not a cause for concern. Enjoy having a lighter period on this pill.
Answered on Jan 3, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old female asked:
Dr. John Berryman
53 years experience in Obstetrics and Gynecology
Changed low dose bcp: Depending on when you started the "Yasmin", if started more than seven days after completing "Diane", and now you are at the end of the "white" or pla ... Read More
A 21-year-old female asked:
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Take a test: If you think you might be pregnant check then check a home pregnancy test. They are cheap, reliable and available at any pharmacy. This is the same w ... Read More
A female asked:
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Other causes: You did the right thing in checking a pregnancy test. Now you know your nausea it not caused by pregnancy but rather something else. There are many ma ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Yes: Most people experience lighter periods when taking birth control. This is one of the nice side effects
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month